Medical Questions > Conditions and Diseases > Digestive and Bowel Disorders Forum

likely crohns disease or ulcerative colitis?

User Profile
for over a month now ive been having watery-loose stool. my doctor put me on ciprofloxacin. it helped me out for 3-4 weeks.2 weeks after my antibiotic treatment watery-loose has come back again.a gi ct scan with contrast showed nothing. since ciprofloxacin took it away is it more likely crohns disease or ulcerative colitis?


Did you find this post helpful?
|

User Profile
replied May 17th, 2011
Digestive and Bowel Disorders Answer A23052
Hello and welcome to e health forum.

In case, you have watery diarrhea, that is persistant, and not associated with other signs and symptoms, you might benefit by taking a single dose of imodium, which might help to reduce the diarrhea.

In case the CT is normal, chances of Inflammatory bowel disorders will be less.


|
Did you find this post helpful?
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.